Regular Oblique Derivative Problem in Morrey Spaces
MetadataShow full metadata
This article presents a study of the regular oblique derivative problem
∑ni,j=1 (x) ∂2u/ ∂xi∂xj = f(x)
∂u/ ∂ℓ(x) + σ(x)u = φ(x).
Assuming that the coefficients aij belong to the Sarason's class of functions with vanishing mean oscillation, we show existence and global regularity of strong solutions in Morrey spaces.
CitationPalagachev, D. K., Ragusa, M. A., & Softova, L. G. (2000). Regular oblique derivative problem in Morrey spaces. Electronic Journal of Differential Equations, 2000(39), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.